# SDR DALA2021083105147

- Difficulty date: August 31, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 67,754 hours, 8,662 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 SEVERAL LIGHT SCRATCHES FOUND AFT SIDE ON LOWER PART OF CENTER TRIM TANK OPENING FOR PANEL 319BL. CORRECTIVE ACTION: REPAIRED PER A330 SRM 55-11-18. (1931499)
